Alert archive / Pennsylvania / Flood Watches in 2025
Flood Watch 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flood watch at Jun 6, 2025, 1:32 PM EDT for 8 counties in Pennsylvania. It took effect at Jun 6, 2025, 2:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2025, 1:32 PM EDT (17:32 UTC)
- In effect from
- Jun 6, 2025, 2:00 PM EDT
- Expired
- Jun 6, 2025, 7:35 PM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- None
Counties Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 114 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
712
WGUS61 KPHI 061732
FFAPHI
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
132 PM EDT Fri Jun 6 2025
PAZ054-055-060>062-101-103-105-070200-
/O.NEW.KPHI.FA.A.0002.250606T1800Z-250607T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester-Western
Montgomery-Upper Bucks-
Including the cities of Chalfont, Oxford, Allentown, Pottstown,
Collegeville, Reading, Honey Brook, Bethlehem, Easton, Jim
Thorpe, Stroudsburg, and Perkasie
132 PM EDT Fri Jun 6 2025
...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
* WHAT...Flash flooding caused by excessive rainfall is possible.
* WHERE...Portions of east central, northeast, and southeast
Pennsylvania, including the following areas, in east central
Pennsylvania, Berks, Lehigh and Northampton. In northeast
Pennsylvania, Carbon and Monroe. In southeast Pennsylvania, Upper
Bucks, Western Chester and Western Montgomery.
* WHEN...Until 10 PM EDT this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
* ADDITIONAL DETAILS...
- Thunderstorms moving across the area later today have the
capability of producing rainfall at rates of one to two
inches per hour.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
PO1 follow-up statement
497 WGUS61 KPHI 062335 FFAPHI Flood Watch National Weather Service Mount Holly NJ 735 PM EDT Fri Jun 6 2025 PAZ054-055-060>062-101-103-105-070045- /O.CAN.KPHI.FA.A.0002.000000T0000Z-250607T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester-Western Montgomery-Upper Bucks- Including the cities of Honey Brook, Bethlehem, Chalfont, Perkasie, Pottstown, Jim Thorpe, Easton, Reading, Collegeville, Oxford, Allentown, and Stroudsburg 735 PM EDT Fri Jun 6 2025 ...FLOOD WATCH IS CANCELLED... The Flash Flood Watch is cancelled for portions of east central, northeast, and southeast Pennsylvania, including the following areas, in east central Pennsylvania, Berks, Lehigh and Northampton. In northeast Pennsylvania, Carbon and Monroe. In southeast Pennsylvania, Upper Bucks, Western Chester and Western Montgomery. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ Hoeflich
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flood watch went out at Jun 6, 10:38 AM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 6, 10:38 AM EDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1038 AM EDT Fri Jun 6 2025 .SYNOPSIS... A cold front slowly works its way through the region today through tonight, then one area of low pressure passes north and west of the region while a coastal low passes east of the region tonight through Saturday. High pressure briefly builds in from the north late Saturday through Sunday. Low pressure passing west of the area pulls a warm front through the region Sunday night through Monday. A cold front passes through the region Tuesday. High pressure returns for Wednesday and Thursday. && .NEAR TERM /THROUGH TONIGHT/... A few updated this morning with showers moving north across the Delaware and southern NJ coastal areas. Pops were raised across these areas into the early afternoon. Overall, most of the area will be dry for most of the day today, and it will be another warm and moderately humid day for early June with highs in the mid and upper 80s and surface dew points in the mid and upper 60s. Low pressure on that cold front lifts through central Pennsylvania and central New York starting this afternoon. Showers and scattered thunderstorms will develop over the southern Poconos and Lehigh Valley during this time. SB CAPE Values will be over 1500 J/kg along with 20 to 25 kt of 0-6 km Bulk Shear. The Storm Prediction Center has a Marginal Risk (1 out of 5) for severe weather today with damaging winds being the primary threat. In addition, PWATs will be in excess of 1.5 inches, and heavy rain in the northern areas could result in localized flooding. Some showers and scattered thunderstorms may make it down to the I-95 corridor by this evening, but the front will mostly be hung up west of the area. Lingering showers and thunderstorms will impact areas north and west of the I-95 corridor through tonight. Otherwise, another warm and humid night on tap with low stratus and patchy fog. Lows will be in the 60s. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... Unsettled weather remains on tap for the weekend. Weak low pressure on the cold front just west of the area approaches Saturday morning and works its way through the region during the day Saturday, finally departing in the afternoon. Showers become likely with scattered thunderstorms across the region. Cloudy skies and rainfall will knock temperatures down on Saturday compared to Friday, with highs generally in the upper 70s to low 80s, yet dew points remain in the upper 60s. SB CAPE values will be a touch lower on Saturday, generally 1000 to 1500 J/kg, but 0-6 KM Bulk Shear will be a touch higher on Saturday, generally 25 to 35 kt. The Storm Prediction Center has a Marginal Risk (1 out of 5) for Delmarva, central and southern New Jersey, and most of southeast Pennsylvania for Saturday with damaging winds being the primary threat. Showers and thunderstorms taper off late in the day and by Saturday evening. High pressure noses in from the north, but there will not be much cooler and drier air associated with it. Dew points drop into the lower 60s, and lows Saturday night will be in the lower 60s as well. The base of high pressure lifts through the region Sunday morning. Another area of low pressure begins to organize and develop west of the area, and a warm front will extend out from that low. This warm front lifts to the north and west through Delmarva and the Delaware Valley, and then another round of showers and thunderstorms will develop by Sunday afternoon. Highs will generally be in the mid to upper 70s. && .LONG TERM /MONDAY THROUGH THURSDAY/... Active weather on tap for the first half of the Long Term period. Low pressure lifts through the region Sunday night through Monday morning with yet another round of convection. Conditions briefly dry out Monday afternoon and evening, and then another cold front approaches from the west on Tuesday, crossing the area Tuesday night through Wednesday morning. Showers and thunderstorms will affect the area during this time, with likely PoPs (around 70 percent) on Tuesday. High pressure builds in from the west on Wednesday and conditions finally dry out through Thursday. Highs will top off in the 70s to around 80 on Wednesday, and then will be in the 80s on Thursday. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...VFR throughout the terminals. Scattered SHRA possible, mainly at KRDG/KABE prior to 00Z. Will introduce PROB30 groups for TSRA at KRDG/KABE starting at 20Z and will keep the rest of the terminals dry. S to SW winds 5 to 10 kt. Moderate confidence overall. Tonight...SHRA with scattered TSRA mostly at KRDG/KABE, but some SHRA may make it down to the I-95 corridor terminals. Fog and stratus developing after 06Z or so with MVFR/IFR and possibly lower conditions. Light S winds. Low confidence. Outlook... Saturday through Saturday night...Sub-VFR conditions likely in SHRA/TSRA during the day, then sub-VFR conditions in fog and stratus possible at night. Sunday through Sunday night...VFR initially Sunday, then sub- VFR in SHRA/TSRA Sunday afternoon and Sunday night. Monday through Tuesday...VFR Monday afternoon, then sub-VFR in SHRA/TSRA Monday night and Tuesday. && .MARINE... Sub-Small Craft Advisory conditions today and tonight. South to southwest winds 10 to 15 kt today become south to southeast around 10 kt tonight with 3 to 4 ft seas. Outlook... Friday night through Saturday night...Sub-SCA conditions. VSBY restrictions in showers and thunderstorms, mostly on Saturday. Thunderstorms may result in locally higher winds and waves. VSBY restrictions in fog possible at night. Sunday through Monday...Sub-SCA conditions. VSBY restrictions in showers and thunderstorms, mostly late Sunday and Sunday night. Thunderstorms may result in locally higher winds and waves. Tuesday...Sub-SCA conditions. VSBY restrictions in showers and thunderstorms, mostly Tuesday afternoon and evening. Thunderstorms may result in locally higher winds and waves. Rip Currents... On Friday, winds will be south to southeast around 10 mph. Swells will be around 1-2 feet with a period of 6-8 seconds. As a result, breaking waves will be around 1-2 feet. Therefore, there is a LOW risk for development of dangerous and life threatening rip currents for all beaches on Friday. On Saturday, the onshore swell increases to 3-5 feet with a medium 7-9 second period. Additionally, some longer period waves may be embedded in the swell. Breaking waves in the surf zone of 2-3 feet are expected as a result. Winds will be around 5-10 mph out of the southwest to west-southwest. Due to the increasing and potentially multi-period swells, there is a MODERATE risk for the development of dangerous and life threatening rip currents for all beaches on Saturday. For specific beach forecasts, visit weather.gov/beach/phi && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...MPS NEAR TERM...MPS/po SHORT TERM...MPS LONG TERM...MPS AVIATION...MPS/po MARINE...AKL/MPS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:45 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Montgomery | 3 hr |
Nearby
Flood Watches in Pennsylvania, 2025Every flood watch in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.